# SDR DALA2025032702254

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0877306) CORROSION ON BEAM (UPPER CHORT) PREVIOUS REPAIR BTW STA 947 LBL 51 TO LBL 55 AND RBL 51 TO RBL 55 AT AFT CABIN PASSENGER (W2). BEAM UPPER CHORT PREVIOUS REPAIR BTW STA 947 LBL 51 TO LBL 55 AND RBL 51 TO RBL 55 AT AFT CABIN PASSENGER WERE REPLACED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR CATEGORY A.
